# SDR UPS06447611

- Difficulty date: July 2, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B0173644
- Condition: Cracked
- Location: Bs 860
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D RIGHT BS 860 FRAME TENSION TIE ATTACHMENT AREA FOUND 1EA HOLE CRACK AT FRAME WEB THRU THICKNESS RUNNING I/B UPPER.  M/D RIGHT BS 860 FRAME REPAIRED BETWEEN STR 7R TO STR 12R AREA AS PER RS R53-25-35522 SHEET 1 ITEM 3 AND UPS EO B747-5310-24739-A.
